# SDR A6WA200640278

- Difficulty date: July 4, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT SIDE FS 621 FLOOR SUPPORT ANGLE IS CRACKED APPROX .7 INCH LONG.  MAINTENANCE CUT AWAY DAMAGE SECTION OF RIGHT 621 FLOOR SUPPORT ANGLE TRIMMED TO FIT P/N 601R53-61-117-2, 601R53-61-117-4, 601R53-61-117-6, AND DRILLED IAW REO 601R-53-61-117.  (M)
